It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Buspar
Feb 7, 2006
Hi Sadie,

Re: Cymbalta I take 20mg/day. Anymore than that and the anxiety is bad, but I still get he AD effect from 20mg. At first I couldn't sleep with the Cymbalta but that passed. Now, I have a little blurry vision and really just the anxiety/irritability. Oh and NO sex drive. This is really no change from before the Cymbalta though. SOme of the SSRI's helped that, but took away other things if you know what I mean. Wellbutrin was great with respect to sexual side effects. Everything I've read on the Buspar says it takes 3 weeks to work like an SSRI. IT's supposed to be pretty good it's just that it doesn't kick in as fast as Ativan/Xanax, etc... so if you need a quick fix you have to take the others.

I'm surprised you're on WB and Cymbalta. They both work on Norepinephrine and that is the component that makes me edgy I think. The Cymbalta did take away my appetite in the first couple of months. That has leveled off. I don't have the cravings for sweets as I usually do so that's good.

I think I was on l5mg twice a day too on the Buspar. My doc said that the Buspar may help with the sexual side effects of the Cymbalta too. Are you having sexual side effects from your meds?

I'd love to know how the Buspar works for you. Let's keep talking.....

Chris





All times are GMT -7. The time now is 06:08 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!